# SDR AALA200801897

- Difficulty date: July 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Engine: Pwa JT8D*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Nr1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, Y, J
- Precautionary procedure: A

## Discrepancy

PVR - INFLIGHT T326/17 JUL.  CREW REPORTED LOUD BANG FOLLOWED BY A YAW AND WIND SHEAR ALERT AS GEAR WAS RETRACTED.  CAPTAIN REPORTED NR 1 ENG ROLLED BACK WHILE SHUTTING IT DOWN.  SINGLE ENG TIME 12 MINUTES.  RETURNED TO PVR AND LANDED WITHOUT INCIDENT.  FIRE CREW REPORTED SMOKE IN NR 1 ENG.  ACFT WOULD NOT MOVE WHEN ATTEMPT WAS MADE TO TAXI BACK TO GATE.  REPLACED NR 1 ENG ON 24 JUL AT PVR DUE TO TURBINE BLADE FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
